# SDR IPXA2023031191748

- Difficulty date: February 28, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 23,813 hours, 15,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102848
- Part serial: NA
- Condition: Dented
- Location: Fr1220str26r/27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1*MAJOR REPAIR* AFT CARGO PIT - FRAME AT STA 1220 BETWEEN STR 26 AND 27 RH SIDE HAS A DENTFRAME WAS REPAIRED IAW RCD 272032 / SRM 53-00-07-2R-6 DETAIL I
